# SDR SIMA20130713002

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 30,507 hours, 27,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6512
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE F/O FLASHLIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT ASSY IAW 25-60-00.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
